Alert archive / Florida / Wind Advisories in 2026
Wind Advisory 2, NWS Jacksonville, FL
NWS Jacksonville, FL issued this wind advisory at Feb 14, 2026, 12:59 PM EST for 15 counties in Florida; 5 counties in Georgia. It took effect at Feb 15, 2026, 12:00 PM EST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Feb 14, 2026, 12:59 PM EST (17:59 UTC)
- In effect from
- Feb 15, 2026, 12:00 PM EST
- Expired
- Feb 15, 2026, 6:00 PM EST
- In force
- 6 hr
- Issued by
- NWS Jacksonville, FL
Counties Alachua County, FL, Baker County, FL, Bradford County, FL, Clay County, FL, Columbia County, FL, Duval County, FL, Flagler County, FL, Gilchrist County, FL, Hamilton County, FL, Marion County, FL, Nassau County, FL, Putnam County, FL, Saint Johns County, FL, Suwannee County, FL, Union County, FL, Camden County, GA, Charlton County, GA, Clinch County, GA, Echols County, GA, Ware County, GA
The radar
The Jacksonville radar (KJAX), 57 km from the middle of the area, began a volume at 17:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 6.0 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1430 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 126 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
688 WWUS72 KJAX 141759 NPWJAX URGENT - WEATHER MESSAGE National Weather Service Jacksonville FL 1259 PM EST Sat Feb 14 2026 FLZ021-023-030-031-035-120-132-136-137-140-220-232-236-237-240-322- 340-422-522-150900- /O.NEW.KJAX.WI.Y.0002.260215T1700Z-260215T2300Z/ Suwannee-Baker-Union-Bradford-Gilchrist-Eastern Hamilton-Eastern Clay-Eastern Alachua-Eastern Putnam-Eastern Marion-Western Hamilton-Western Clay-Western Alachua-Western Putnam-Central Marion-Northern Columbia-Western Marion-Southeastern Columbia- Southwestern Columbia- Including the cities of Lakeside, Gainesville Airport, Burbank, Bellair, Belmont, Gainesville, Lulu, Archer, Winfield, Oleno State Park, Macclenny, Moss Bluff, Anthony, Palatka, Lynne, Suwannee Valley, Watertown, Newburn, Lake City, Suwannee River Station, Houston, Doctors Inlet, High Springs, Jennings, West Lake, Weirsdale, Suwannee Springs, Starke, Trenton, Ocala, Lake Butler, Newberry, Live Oak, Newnans Lake, White Springs, Blue Springs, Ocala Airport, Olustee, McAlpin, Bostwick, Middleburg, Carraway, Jasper, Columbia, New River, Green Cove Springs, and Orange Park 1259 PM EST Sat Feb 14 2026 ...WIND ADVISORY IN EFFECT FROM NOON TO 6 PM EST SUNDAY... * WHAT...Southwest winds 15 to 25 mph with gusts up to 45 mph expected. * WHERE...Portions of northeast and northern Florida. * WHEN...From noon to 6 PM EST Sunday. * IMPACTS...Gusty winds will blow around unsecured objects. High profile vehicles could experience difficult driving conditions, especially on elevated bridges. Active wildfires are likely to have increasing spread rates. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ For more information, visit us at www.weather.gov/jax BOOTHE
3 follow-up statements
306 WWUS72 KJAX 150531 NPWJAX URGENT - WEATHER MESSAGE National Weather Service Jacksonville FL 1231 AM EST Sun Feb 15 2026 FLZ024-038-124-125-138-225-233-325-333-425-433-533-633-GAZ162-163- 165-166-264-350-364-151345- /O.EXA.KJAX.WI.Y.0002.260215T1700Z-260215T2300Z/ Inland Nassau-Inland Flagler-Coastal Nassau-Coastal Duval-Coastal Flagler-Trout River-Northeast Coastal St. Johns-South Central Duval-Southeast Coastal St. Johns-Western Duval-Northern Inland St. Johns-Southern Inland St. Johns-Western St. Johns-Echols- Clinch-Inland Camden-Coastal Camden-Northeastern Charlton- Southern Ware-Western Charlton- Including the cities of Race Pond, Kings Ferry, Riverside, Bakersville, Winokur, Fernandina Beach, Amelia City, Durbin, Tarboro, Homerville, Saint Augustine South, Palm Valley, Ratliff, Bunnell, Stephen Foster State Park, Waverly, Homeland, Tallyrand, Switzerland, Arlington, Andalusia, Bryceville, Saint Augustine, Fruit Cove, Woodbine, Dungeness, Saint Augustine Beach, Dover Bluff, Kingsland, Anastasia, Ponte Vedra Beach, Hilliard, San Marco, Dupont Center, Normandy, Needmore, Jacksonville, Oceanway, Picolata, Folkston, Statenville, Espanola, Saint Augustine Shore, Colesburg, Ortega, Butler Beach, Yulee, Palm Coast, and St. George 1231 AM EST Sun Feb 15 2026 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM EST THIS EVENING... * WHAT...South winds 15 to 20 mph with gusts up to 40 mph expected. * WHERE...Portions of northeast Florida and southeast Georgia. * WHEN...From noon today to 6 PM EST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ FLZ021-023-030-031-035-120-132-136-137-140-220-232-236-237-240-322- 340-422-522-151345- /O.CON.KJAX.WI.Y.0002.260215T1700Z-260215T2300Z/ Suwannee-Baker-Union-Bradford-Gilchrist-Eastern Hamilton-Eastern Clay-Eastern Alachua-Eastern Putnam-Eastern Marion-Western Hamilton-Western Clay-Western Alachua-Western Putnam-Central Marion-Northern Columbia-Western Marion-Southeastern Columbia- Southwestern Columbia- Including the cities of High Springs, Gainesville Airport, Blue Springs, Suwannee Valley, Doctors Inlet, Belmont, Anthony, Orange Park, Archer, Suwannee Springs, McAlpin, Ocala, Bellair, Lulu, Newnans Lake, Bostwick, Lakeside, Palatka, Ocala Airport, Macclenny, Newberry, Houston, Gainesville, Jennings, Lynne, Moss Bluff, Suwannee River Station, Olustee, Carraway, Green Cove Springs, Lake Butler, Starke, Jasper, White Springs, Weirsdale, Middleburg, Winfield, New River, Columbia, Lake City, Trenton, Watertown, West Lake, Burbank, Oleno State Park, Newburn, and Live Oak 1231 AM EST Sun Feb 15 2026 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EST THIS EVENING... * WHAT...Southwest winds 15 to 25 mph with gusts up to 45 mph expected. * WHERE...Portions of northeast and northern Florida. * WHEN...From noon today to 6 PM EST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ For more information, visit us at www.weather.gov/jax
216 WWUS72 KJAX 151350 NPWJAX URGENT - WEATHER MESSAGE National Weather Service Jacksonville FL 850 AM EST Sun Feb 15 2026 FLZ021-023-024-030-031-035-038-120-124-125-132-136>138-140-220-225- 232-233-236-237-240-322-325-333-340-422-425-433-522-533-633-GAZ162- 163-165-166-264-350-364-152300- /O.CON.KJAX.WI.Y.0002.260215T1700Z-260215T2300Z/ Suwannee-Baker-Inland Nassau-Union-Bradford-Gilchrist-Inland Flagler-Eastern Hamilton-Coastal Nassau-Coastal Duval-Eastern Clay-Eastern Alachua-Eastern Putnam-Coastal Flagler-Eastern Marion-Western Hamilton-Trout River-Western Clay-Northeast Coastal St. Johns-Western Alachua-Western Putnam-Central Marion- Northern Columbia-South Central Duval-Southeast Coastal St. Johns- Western Marion-Southeastern Columbia-Western Duval-Northern Inland St. Johns-Southwestern Columbia-Southern Inland St. Johns- Western St. Johns-Echols-Clinch-Inland Camden-Coastal Camden- Northeastern Charlton-Southern Ware-Western Charlton- Including the cities of Needmore, Lakeside, Blue Springs, Gainesville Airport, Picolata, Andalusia, Kingsland, Lynne, Columbia, Waverly, West Lake, Race Pond, Belmont, Winokur, Newburn, Burbank, Carraway, Suwannee River Station, Palm Coast, Jacksonville, Homerville, Starke, Trenton, Suwannee Springs, Bostwick, Orange Park, Folkston, Fernandina Beach, Lake Butler, Normandy, Oleno State Park, Switzerland, St. George, Amelia City, Weirsdale, White Springs, Saint Augustine Shore, Dover Bluff, High Springs, Saint Augustine, Green Cove Springs, Bakersville, Arlington, Durbin, Saint Augustine South, Ratliff, Lulu, San Marco, Oceanway, Jasper, Bunnell, Fruit Cove, Palatka, Ocala, Espanola, Ponte Vedra Beach, Anastasia, Jennings, Tallyrand, Doctors Inlet, Woodbine, Olustee, Ortega, Newnans Lake, McAlpin, Yulee, Statenville, Bellair, Bryceville, Anthony, Middleburg, Palm Valley, Moss Bluff, Watertown, Stephen Foster State Park, New River, Hilliard, Kings Ferry, Winfield, Macclenny, Dungeness, Suwannee Valley, Gainesville, Riverside, Colesburg, Dupont Center, Tarboro, Lake City, Ocala Airport, Homeland, Archer, Saint Augustine Beach, Houston, Butler Beach, Live Oak, and Newberry 850 AM EST Sun Feb 15 2026 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EST THIS EVENING... * WHAT...South winds 15 to 25 mph with gusts up to 40 mph expected. * WHERE...Portions of northeast and northern Florida and southeast Georgia. * WHEN...From noon today to 6 PM EST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ For more information, visit us at www.weather.gov/jax BOOTHE
195 WWUS72 KJAX 152250 NPWJAX URGENT - WEATHER MESSAGE National Weather Service Jacksonville FL 550 PM EST Sun Feb 15 2026 FLZ021-023-024-030-031-035-038-120-124-125-132-136>138-140-220-225- 232-233-236-237-240-322-325-333-340-422-425-433-522-533-633-GAZ162- 163-165-166-264-350-364-160000- /O.EXP.KJAX.WI.Y.0002.000000T0000Z-260215T2300Z/ Suwannee-Baker-Inland Nassau-Union-Bradford-Gilchrist-Inland Flagler-Eastern Hamilton-Coastal Nassau-Coastal Duval-Eastern Clay-Eastern Alachua-Eastern Putnam-Coastal Flagler-Eastern Marion-Western Hamilton-Trout River-Western Clay-Northeast Coastal St. Johns-Western Alachua-Western Putnam-Central Marion- Northern Columbia-South Central Duval-Southeast Coastal St. Johns- Western Marion-Southeastern Columbia-Western Duval-Northern Inland St. Johns-Southwestern Columbia-Southern Inland St. Johns- Western St. Johns-Echols-Clinch-Inland Camden-Coastal Camden- Northeastern Charlton-Southern Ware-Western Charlton- Including the cities of Yulee, Live Oak, Gainesville, Ocala Airport, Jacksonville, Hilliard, Anastasia, Archer, Moss Bluff, Starke, Newberry, Saint Augustine Shore, Ocala, Columbia, Stephen Foster State Park, Palm Valley, Oceanway, Houston, Watertown, St. George, Winokur, Suwannee River Station, Gainesville Airport, Kingsland, White Springs, Butler Beach, Ortega, Tarboro, Tallyrand, Trenton, Orange Park, Newburn, Lake Butler, Lulu, San Marco, Saint Augustine, Andalusia, High Springs, Colesburg, Blue Springs, Saint Augustine Beach, West Lake, Doctors Inlet, Fernandina Beach, Homeland, Newnans Lake, Suwannee Springs, Bellair, Switzerland, Olustee, Macclenny, Weirsdale, Ratliff, Bostwick, Picolata, Fruit Cove, Lakeside, Amelia City, Folkston, Dupont Center, Statenville, Saint Augustine South, Belmont, Palatka, Burbank, Lake City, Needmore, Green Cove Springs, Jasper, Riverside, Dover Bluff, New River, Ponte Vedra Beach, Dungeness, Oleno State Park, Jennings, Palm Coast, Kings Ferry, Arlington, Homerville, Durbin, Bakersville, Anthony, Waverly, Bunnell, Normandy, McAlpin, Woodbine, Race Pond, Winfield, Bryceville, Carraway, Suwannee Valley, Lynne, Middleburg, and Espanola 550 PM EST Sun Feb 15 2026 ...WIND ADVISORY WILL EXPIRE AT 6 PM EST THIS EVENING... The threat has ended. $$ For more information, visit us at www.weather.gov/jax CHANEY
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this wind advisory went out at Feb 14, 10:11 AM EST, 2 hours 48 minutes earlier. Its key messages:
- For the latest NE FL and SE GA Daily Key Messages please visit: https:/www.weather.gov/media/jax/briefings/nws-jax-briefing.pdf
- Isolated to Scattered Strong/Severe TStorms & Beneficial Rainfall. Localized Heavy Downpours, Especially Along & North of I-10. Gusty Non-TStorm Winds Sunday Afternoon/Evening
- Extreme Drought Expanding Across our Region. Moderate Wildfire Danger Throughout the Region. Lightning from Storms on Sunday Could Cause Ignitions
- Small Craft Advisory Sunday-Monday Offshore Waters
- Moderate Rip Current Risk at Area Beaches Through Sunday
Area forecast discussion, Feb 14, 10:11 AM EST, 2 hours 48 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
1011 AM EST Sat Feb 14 2026
.KEY MESSAGES...
For the latest NE FL and SE GA Daily Key Messages please visit:
https:/www.weather.gov/media/jax/briefings/nws-jax-briefing.pdf
- Isolated to Scattered Strong/Severe TStorms & Beneficial
Rainfall. Localized Heavy Downpours, Especially Along & North
of I-10. Gusty Non-TStorm Winds Sunday Afternoon/Evening
- Extreme Drought Expanding Across our Region. Moderate Wildfire Danger
Throughout the Region. Lightning from Storms on Sunday Could
Cause Ignitions
- Small Craft Advisory Sunday-Monday Offshore Waters
- Moderate Rip Current Risk at Area Beaches Through Sunday
&&
.UPDATE...
No major tweaks to the forecast this afternoon as high pressure
situated to north and later moving off the Carolina coast this
afternoon. The onshore flow on the southern side of the surface
ridge has fostered a weak coastal trough over the local waters this
morning. That trough will eventually be lifted northward as it
morphs into a warm front tonight. Increasing warm advection and
gradual increases of moisture will build low level clouds and
possible a few scattered showers over the waters. The main course of
moisture and severe thunderstorm risk for Sunday appears on track
but may arrive earlier than forecasted previously. We will look
deeper at the incoming model suite and refine the forecast this
afternoon.
Otherwise, while the onshore flow continues cooler conditions are
expected at the coast with highs in the mid 60s to low 70s while
inland locations push into the 70s and near 80 for portions of north-
central FL this afternoon.
&&
.NEAR TERM /THROUGH TONIGHT/...
After a cool start especially away from the coast, a very
similar pattern to the previous few days is expected across the
region today as the area remains under the influence of high
pressure ridging from the north and east. The main difference will
be the fact that the high pressure center will start to slowly drift
southeastward off the coast of the Carolinas throughout the day
today and through tonight, which will veer winds more east to
southeasterly as compared to a northeast flow. In addition, higher
clouds will start to move into the region throughout the day today,
especially north and west. Despite more cloud cover for many, the
veering winds as well as ridging building a bit aloft will allow for
high temps a few degrees higher today, especially away from the
coast where widespread 70s are expected and perhaps a few readings
at 80 near the Suwannee River Valley. Further north and east and
towards the coast, we will still hang on to the 60s for the most
part.
Tonight, higher clouds will start to thicken as low pressure and
associated frontal system start to approach the area from the
northwest. Expecting the area to remain dry through early Sunday
Morning at this time, though a warm front lifting northeast
overnight Sunday may bring a few isolated showers with it. Min temps
will be milder accordingly, with readings in the 50s being most
common.
&&
.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
On Sunday, a positive tilt mid to upper level trough will swing
through the eastern U.S. with a sfc low around 1000-1004 mb moving
across the southern U.S. A strong cold front will be moving quickly
eastward from the lower MS valley east to our local area by the late
evening. The forecast area will be in the warm sector on Sunday with
breezy and warm conditions ahead of the front. Breezy/windy
southerly winds of 15-25 mph gusting to near 40 mph are anticipated,
with a possible need for a wind advisory, for gusts near the 40-45
mph range. A good swath of moisture moves out ahead and the cold
front with instability reaching upwards of 300-500 J and bulk shear
of about 50 kt. CAM model guidance shows the main squall line
approaching the area, moving into western zones by about the 1-4 pm
time frame but some prefrontal scattered convection may also develop
ahead of this feature. The line should continue to move east,
possibly merging with prefrontal convection by late aftn, with
potentially for a few damaging wind gusts and an isolated embedded
tornado within the line. Latest HRRR shows some indications of this
isolated tornado threat from inland northeast FL to parts of inland
southeast GA. Sunday night, the weakening squall line looks to be
located roughly from near the GA nearshore waters southwest to
northeast FL, continuing to move east. However, timing of the line
still a little in question given the differences between HRRR and
other guidance. While the threat is still there for a severe storm,
the threat should be waning Sunday night after about 8-9 PM as the
airmass stabilizes overnight and front moves in from the west. SPC
has highlighted the forecast area in a marginal to slight risk of
severe storms. The front should push into the area Sunday night
while the associated sfc low moves offshore of the southeast coast.
Precip chances should diminish considerably overnight and lows will
drop to the 50s.
On Monday, post-frontal trough extends from the low offshore and
across our area and so we continue to have a chance of showers in
the morning, but would assume the chances will diminish further in
the aftn. Northwest to north winds and drier conditions will make
for a more pleasant day with highs in the lower 70s south zones to
60s coast and nrn zones as weak cold advection is anticipated behind
the departing system. Not too cold on Monday night with lows in the
40s for nrn zones and lower 50s further south. Some patchy fog can't
be ruled out.
&&
.LONG TERM /TUESDAY THROUGH FRIDAY/...
Surface high pressure system around 1025 mb will be positioned over
the SC/NC coast Tuesday morning and will move southward through mid
to late week and so return flow will develop eventually by mid week.
Airmass looks dry for the long term but the model blend shows some
low chance for showers on Friday but confidence at this point
remains low given the low amount of QPF in the output and what looks
like weak forcing aloft. The return flow suggests moderation in high
temps and then above normal temps with high of around 80 and then
lower 80s by Thursday into Friday. Overall, lows will be above
average during the long term. The pattern may favor some occasional
late night and early morning fog/stratus.
&&
.AVIATION /12Z SATURDAY THROUGH 12Z SUNDAY/...
VFR conditions are expected to persist today and into later tonight.
FEW to SCT cumulus expected to develop in the afternoon as mean
layer low-level flow through 5 kft turns east and then southeast
with a moisture increase. Some chance of MVFR late tonight, but
confidence is on the low side. Very isolated showers/sprinkles will
also be possible towards the end of the forecast period, though
coverage/impacts expected to be very minimal.
&&
.MARINE...
High pressure ridging persists through today, with the high center
drifting towards east of the region by tonight. A warm front will
lift northward across the area tonight as a low pressure system
approaches from the west. Isolated shower and thunderstorm chances
will increase tonight over area waters, but especially through
Sunday as the low and associated cold front move across the region
through Sunday Night. A few storms may be strong to severe Sunday
afternoon and Evening as a squall line moves across the region.
South-southwesterly winds also increase ahead of the front on
Sunday, with small craft advisory conditions likely for all waters
Sunday Afternoon/Evening and persisting offshore Sunday Night. High
pressure ridging will then build back down the southeastern coast on
Tuesday before weakening and shifting east of the Florida Peninsula
once again mid week.
Rip Currents: Moderate rip current risk today for all beaches with a
persistent onshore flow. Stronger more southerly winds along shore
Sunday will persist a moderate rip current risk for the end of the
weekend.
&&
.FIRE WEATHER...
- Critically Low Humidity North Of Alma Ga This Afternoon
- High Daytime Dispersions Area-Wide On Sunday
Low-level moisture gradually increases today in the easterly flow
with lingering critically low relative humidity values left
north of Alma, GA. Strong transport winds, gusty surface south-
southwesterly winds, and elevated mixing heights will create
high daytime dispersion values on Sunday throughout most of the
area. Showers and embedded thunderstorms will move in from the
northwest ahead of a cold front Sunday into Sunday night. Some
of these storms could be strong to severe with potential
damaging wind gusts and tornadoes. Beneficial rainfall
overspreads the region Sunday into Monday. Rainfall amounts of
around 1 inch are possible, with locally higher totals possible.
Lingering shower chances on Monday but will decrease in the
afternoon as drier air filters in
FOG POTENTIAL AND OTHER REMARKS: Significant fog formation is not
expected during the next several days but some localized visibility
reductions are possible during the predawn and early morning hours
for locations near active or ongoing wildfires or prescribed burns.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 70 50 76 55 / 0 10 90 90
SSI 63 53 71 55 / 0 10 80 100
JAX 71 53 81 57 / 0 10 70 90
SGJ 71 55 79 58 / 0 10 60 90
GNV 78 56 82 58 / 0 0 70 90
OCF 79 57 82 58 / 0 0 60 90
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
MARINE...Small Craft Advisory from 10 AM Sunday to 7 AM EST Monday for
AMZ470-472-474.
&&In the hours before
Local storm report, Feb 14, 12:50 PM EST, 9 minutes before
Preliminary Local Storm Report
National Weather Service Jacksonville FL
1250 PM EST Sat Feb 14 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 PM Wildfire 2 WNW Gainesville Airpo 29.70N 82.31W
02/14/2026 Alachua FL Law Enforcement
Florida State Watch Office relayed a report
from the Gainesville Police Department
detailing impacts from a wildfire of unknown
size and containment. All lanes of Northeast
53rd street are closed between North Main
Street and Northeast 15th Street at this
time.
&&
NelsonThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 14, 12:27 AM EST | Small Craft Advisory | JAX | 69 hr |
Nearby
Wind Advisories in Florida, 2026Wind Advisories in Georgia, 2026Every wind advisory in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.